MathSciNet Relay Station
MathSciNet bibliographic data
MR464287 (57 #4221) 58C25 (57E15)
Bierstone, Edward General position of equivariant maps. Trans. Amer. Math. Soc. 234 (1977), no. 2, 447–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement